Alert archive / Oklahoma / Tornado Warnings in 2020
Tornado Warning 34, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Sep 1, 2020, 12:44 AM CDT for Hughes County, Oklahoma. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2020, 12:44 AM CDT (05:44 UTC)
- Expired
- Sep 1, 2020, 1:15 AM CDT
- In force
- 31 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Hughes County, OK
The radar
The Norman radar (KTLX), 114 km from the middle of the area, began a volume at 05:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 31, 3:53 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.7 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1092 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 2152 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.1
The text
As transmitted.
499
WFUS54 KOUN 010544
TOROUN
OKC063-010615-
/O.NEW.KOUN.TO.W.0034.200901T0544Z-200901T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1244 AM CDT Tue Sep 1 2020
The National Weather Service in Norman has issued a
* Tornado Warning for...
East central Hughes County in southeastern Oklahoma...
* Until 115 AM CDT.
* At 1244 AM CDT, a severe thunderstorm capable of producing a
tornado was located 5 miles east of Calvin, moving northeast at 15
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
east central Hughes County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3514 9601 3512 9601 3512 9603 3509 9606
3506 9607 3505 9609 3494 9609 3493 9617
3500 9623 3518 9598 3515 9598
TIME...MOT...LOC 0544Z 225DEG 15KT 3499 9615
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
BRB3 follow-up statements
161
WWUS54 KOUN 010552
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1252 AM CDT Tue Sep 1 2020
OKC063-010615-
/O.CON.KOUN.TO.W.0034.000000T0000Z-200901T0615Z/
Hughes OK-
1252 AM CDT Tue Sep 1 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR EAST
CENTRAL HUGHES COUNTY...
At 1252 AM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles north of Stuart, moving northeast at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
east central Hughes County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3513 9601 3512 9601 3512 9603 3509 9606
3506 9607 3505 9609 3494 9609 3493 9616
3501 9619 3516 9599
TIME...MOT...LOC 0552Z 244DEG 14KT 3500 9612
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
BRB107
WWUS54 KOUN 010603
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
103 AM CDT Tue Sep 1 2020
OKC063-010615-
/O.CON.KOUN.TO.W.0034.000000T0000Z-200901T0615Z/
Hughes OK-
103 AM CDT Tue Sep 1 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
SOUTHEASTERN HUGHES COUNTY...
At 103 AM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles north of Stuart, and is nearly stationary.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Hughes County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3495 9613 3499 9614 3502 9609 3495 9609
TIME...MOT...LOC 0603Z 254DEG 4KT 3498 9610
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
BRB702
WWUS54 KOUN 010612
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
112 AM CDT Tue Sep 1 2020
OKC063-010622-
/O.EXP.KOUN.TO.W.0034.000000T0000Z-200901T0615Z/
Hughes OK-
112 AM CDT Tue Sep 1 2020
...THE TORNADO WARNING FOR SOUTHEASTERN HUGHES COUNTY WILL EXPIRE AT
115 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
LAT...LON 3495 9613 3499 9614 3502 9609 3495 9609
TIME...MOT...LOC 0612Z 225DEG 15KT 3500 9607
$$
BRBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Sep 1, 12:26 AM CDT, 18 minutes earlier.
Area forecast discussion, Sep 1, 12:26 AM CDT, 18 minutes before
Area Forecast Discussion National Weather Service Norman OK 1226 AM CDT Tue Sep 1 2020 ...New AVIATION... .SHORT TERM... (This evening through Tuesday) Issued at 209 PM CDT Mon Aug 31 2020 Currently, showers are ongoing along an east-west corridor in central Oklahoma along a low to mid level moisture maxima. These showers will likely continue to develop along the moisture axis, with shower development beginning to extend through southwestern Oklahoma into western north Texas. This afternoon, a cold front will continue to move southward into central Oklahoma. Thunderstorm development along this cold front is likely through central and southwestern Oklahoma as well as western north Texas, mainly after 4pm. With the models not having a good handle on the ongoing showers (in particular with occurrence and placement), observations and mesoanalysis will be important with this event. Current CAMs runs as well as mesoscale analysis indicate widespread CAPE values >4000 J/kg, with bulk shear (0-6km) >30kts. Along with the cold front forcing, this should be sufficient for the initial possible development of a couple supercells. All hazards are possible with these storms: large hail, strong winds, heavy rainfall, and a chance for a tornado or two. There is a high uncertainty with the tornado potential, in particular if the storms are able to become surface based. Ongoing cloud cover across central Oklahoma has suppressed the temperatures (upper 80s/low 90s), whereas in northern parts of central Oklahoma where there have been clear skies, surface temperatures are warmer in the mid 90s. In addition, surface winds are fairly weak ahead of the front, and 0-1km shear has been fairly low (<10kts). These parameters will need to be monitored as the cold front moves southward. Zwink && .LONG TERM... (Tuesday night through next Sunday) Issued at 209 PM CDT Mon Aug 31 2020 Additional precipitation chances continue through Tuesday and Wednesday as multiple mid level shortwaves continue to move through the region. Models still diverge on the movement and path of the upper level cyclone and trough that will approach the region Wednesday into Thursday. The ECMWF solution still stalls the cyclone, however it becomes stationary further east in western Texas, which could result in additional rain through parts of southern Oklahoma and western north Texas. The GFS remains progressive, however the movement has slowed considerably, with the cyclone not exiting the region until Friday. With these changes, forecasted precipitation chances have increased through Friday, and chances of precip have continued through Saturday. With the high confidence in continual heavy rain in southern Oklahoma, flooding will be an increasing concern for the region. A flood watch will be issued for this area. Zwink && .AVIATION... (06Z TAFS) Issued at 1224 AM CDT Tue Sep 1 2020 Ceilings will be variable this TAF period, although expected to remain primarily in the MVFR/VFR range. Showers/storms are expected throughout the TAF period with heavy rain possible in some areas. Winds will also be variable due to outflow, etc. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 70 82 68 84 / 80 70 30 40 Hobart OK 68 84 67 89 / 70 60 30 30 Wichita Falls TX 70 83 69 87 / 80 70 30 40 Gage OK 63 84 63 89 / 60 40 10 20 Ponca City OK 67 82 68 85 / 60 50 20 30 Durant OK 71 84 70 87 / 80 80 40 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Thursday morning for OKZ032-039>048-050>052. TX...Flood Watch through Thursday morning for TXZ086-089-090. && SHORT TERM...50 LONG TERM....50 AVIATION...25
Hazardous weather outlook, Aug 31, 10:29 PM CDT, 2 hours 15 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1029 PM CDT Mon Aug 31 2020 OKZ004>048-050>052-TXZ083>090-020330- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1029 PM CDT Mon Aug 31 2020 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Tonight... .Thunderstorms... Thunderstorms will continue to develop overnight across portions of central and southern Oklahoma, and portions of north Texas. Some of these storms could become severe producing hail up to the size of golf balls and wind gusts exceeding 65 mph. The threat of severe weather could continue into the early morning hours. In addition to the severe storms, heavy rainfall may also result in flash flooding. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across central and southern Oklahoma should prepare for severe weather operations through 2 AM. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... .Thunderstorms... Showers and thunderstorms will remain possible across at least parts of the area throughout much of the week with the highest chances Tuesday and Wednesday. Some strong to severe storms could be possible but heavy rain that could lead to flooding in some areas will also be a concern through at least the first half of the week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Aug 31, 10:55 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1055 PM CDT Mon Aug 31 2020 OKZ017-018-024-010430- Kingfisher OK-Canadian OK-Blaine OK- 1055 PM CDT Mon Aug 31 2020 ...SIGNIFICANT WEATHER ADVISORY FOR southwestern Kingfisher... northwestern Canadian and southeastern Blaine Counties Until 1130 PM CDT... AT 1052 PM CDT, a strong thunderstorm was located near Geary, moving northeast at 10 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 40 MPH... Locations impacted include... Geary. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3571 9805 3555 9835 3561 9845 3583 9824 TIME...MOT...LOC 0352Z 231DEG 10KT 3561 9831 BRB
Special weather statement, Aug 31, 10:56 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1056 PM CDT Mon Aug 31 2020 OKZ024-010430- Canadian OK- 1056 PM CDT Mon Aug 31 2020 ...SIGNIFICANT WEATHER ADVISORY FOR central Canadian County Until 1130 PM CDT... AT 1055 PM CDT, a strong thunderstorm was located near El Reno, moving northeast at 15 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 40 MPH... Minor flooding in areas of poor drainage... Locations impacted include... El Reno. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3543 9810 3550 9815 3562 9793 3546 9785 TIME...MOT...LOC 0355Z 246DEG 15KT 3550 9804 BRB
Special weather statement, Aug 31, 11:00 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1100 PM CDT Mon Aug 31 2020 OKZ025-010430- Oklahoma OK- 1100 PM CDT Mon Aug 31 2020 ...SIGNIFICANT WEATHER ADVISORY FOR western Oklahoma County Until 1130 PM CDT... AT 1057 PM CDT, a strong thunderstorm was located over northwestern Oklahoma City, moving northeast at 10 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... Minor flooding in areas of poor drainage... Locations impacted include... Northern Oklahoma City, western Edmond, Bethany, Warr Acres, The Village, Nichols Hills, Forest Park, Woodlawn Park, Lake Aluma, The Capitol, Wiley Post Airport, The Fairgrounds and Downtown Edmond. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3544 9754 3552 9767 3572 9753 3561 9734 TIME...MOT...LOC 0357Z 223DEG 10KT 3552 9757 BRB
Special weather statement, Aug 31, 11:35 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1135 PM CDT Mon Aug 31 2020
OKZ024-010500-
Canadian OK-
1135 PM CDT Mon Aug 31 2020
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Canadian County
Until midnight CDT...
AT 1133 PM CDT, a strong thunderstorm was located 4 miles northeast
of Union City, moving east at 15 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Locations impacted include...
El Reno, Yukon, Mustang, Union City and Richland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3558 9781 3538 9767 3537 9793 3538 9794
3548 9798
TIME...MOT...LOC 0433Z 254DEG 12KT 3545 9791
BRBSpecial weather statement, Sep 1, 12:32 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1232 AM CDT Tue Sep 1 2020
OKZ040>042-046-047-051-010600-
Carter OK-Garvin OK-Johnston OK-Marshall OK-Pontotoc OK-Murray OK-
1232 AM CDT Tue Sep 1 2020
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Carter...east
central Garvin...western Johnston...northwestern Marshall...
southwestern Pontotoc and eastern Murray Counties Until 100 AM CDT...
AT 1231 AM CDT, strong thunderstorms were along a line extending from
near Stratford to near Sulphur to 4 miles northwest of Lebanon,
moving northeast at 35 MPH.
HAZARDS INCLUDE...
Wind gusts over 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3399 9693 3401 9694 3401 9696 3402 9697
3407 9697 3447 9702 3472 9701 3485 9669
3459 9669 3409 9667
TIME...MOT...LOC 0531Z 235DEG 30KT 3480 9694 3452 9695 3404 9694
BRBSpecial weather statement, Sep 1, 12:41 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1241 AM CDT Tue Sep 1 2020 OKZ029-030-010615- Pottawatomie OK-Cleveland OK- 1241 AM CDT Tue Sep 1 2020 ...SIGNIFICANT WEATHER ADVISORY FOR northwestern Pottawatomie and northeastern Cleveland Counties Until 115 AM CDT... AT 1240 AM CDT, a strong thunderstorm was located over southeastern Norman, moving east at 40 MPH. HAZARDS INCLUDE... Wind gusts over 50 MPH... Minor flooding in areas of poor drainage... Heavy rain can lead to reduced visibility... Frequent cloud to ground lightning... Locations impacted include... Norman, Noble, Pink, Etowah, Brooksville, Macomb, Dale, Stella, Lake Thunderbird, Bethel Acres and Little Axe. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3513 9739 3528 9741 3540 9703 3512 9695 TIME...MOT...LOC 0540Z 263DEG 33KT 3520 9727 03
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 7:00 PM CDT | Special Weather Statement | OUN | McClain | 15 min |
| Aug 31, 7:01 PM CDT | Special Weather Statement | OUN | Canadian | 29 min |
| Aug 31, 7:02 PM CDT | Special Weather Statement | OUN | Noble | 28 min |
| Aug 31, 7:20 PM CDT | Special Weather Statement | OUN | Cleveland | 25 min |
| Aug 31, 7:30 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 30 min |
| Aug 31, 7:31 PM CDT | Severe Thunderstorm Warning | OUN | McClain | 29 min |
| Aug 31, 7:34 PM CDT | Special Weather Statement | OUN | Noble | 26 min |
| Aug 31, 7:41 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 49 min |
| Aug 31, 7:54 PM CDT | Special Weather Statement | OUN | Kay | 21 min |
| Aug 31, 8:00 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 30 min |
| Aug 31, 8:04 PM CDT | Special Weather Statement | OUN | Cleveland | 26 min |
| Aug 31, 8:14 PM CDT | Special Weather Statement | OUN | Kay | 31 min |
| Aug 31, 8:17 PM CDT | Special Weather Statement | OUN | Grady | 28 min |
| Aug 31, 8:21 PM CDT | Areal Flood Advisory | OUN | Canadian | 3 hr |
| Aug 31, 8:23 PM CDT | Special Weather Statement | OUN | Garfield | 22 min |
| Aug 31, 8:28 PM CDT | Special Weather Statement | OUN | McClain | 32 min |
| Aug 31, 8:47 PM CDT | Special Weather Statement | OUN | Oklahoma | 43 min |
| Aug 31, 8:57 PM CDT | Special Weather Statement | OUN | Cleveland | 18 min |
| Aug 31, 9:05 PM CDT | Areal Flood Advisory | OUN | Canadian, Oklahoma | 3 hr |
| Aug 31, 9:15 PM CDT | Special Weather Statement | OUN | Pottawatomie | 15 min |
| Aug 31, 9:16 PM CDT | Special Weather Statement | OUN | Tillman | 44 min |
| Aug 31, 9:24 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 51 min |
| Aug 31, 9:38 PM CDT | Special Weather Statement | OUN | Canadian | 37 min |
| Aug 31, 9:40 PM CDT | Severe Thunderstorm Warning | OUN | Canadian | 35 min |
| Aug 31, 9:58 PM CDT | Special Weather Statement | OUN | Canadian | 17 min |
| Aug 31, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Canadian | 32 min |
| Aug 31, 10:15 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie | 30 min |
| Aug 31, 10:33 PM CDT | Special Weather Statement | OUN | Canadian | 27 min |
| Aug 31, 10:36 PM CDT | Special Weather Statement | OUN | Oklahoma | 24 min |
| Aug 31, 10:42 PM CDT | Flash Flood Warning | OUN | Canadian, Oklahoma | 4 hr |
| Aug 31, 10:45 PM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 30 min |
| Aug 31, 10:48 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian | 3 hr |
| Aug 31, 10:55 PM CDT | Special Weather Statement | OUN | Blaine | 35 min |
| Aug 31, 10:56 PM CDT | Special Weather Statement | OUN | Canadian | 34 min |
| Aug 31, 11:00 PM CDT | Special Weather Statement | OUN | Oklahoma | 30 min |
| Aug 31, 11:09 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 30 min |
| Aug 31, 11:26 PM CDT | Flash Flood Warning | OUN | Canadian | 3 hr |
| Aug 31, 11:35 PM CDT | Special Weather Statement | OUN | Canadian | 25 min |
| Sep 1, 12:06 AM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 3 hr |
| Sep 1, 12:14 AM CDT | Severe Thunderstorm Warning | OUN | Pontotoc, Seminole | 31 min |
| Sep 1, 12:15 AM CDT | Severe Thunderstorm Warning | OUN | Hughes | 30 min |
| Sep 1, 12:17 AM CDT | Tornado Warning | OUN | Hughes | 28 min |
| Sep 1, 12:32 AM CDT | Special Weather Statement | OUN | Pontotoc | 28 min |
| Sep 1, 12:38 AM CDT | Tornado Warning | OUN | Hughes, Pontotoc, Seminole | 37 min |
| Sep 1, 12:41 AM CDT | Special Weather Statement | OUN | Cleveland | 34 min |
| Sep 1, 12:57 AM CDT | Areal Flood Advisory | OUN | Hughes, Pontotoc, Seminole | 3 hr |
| Sep 1, 1:29 AM CDT | Flash Flood Warning | OUN | Hughes | 3 hr |
| Sep 1, 2:21 AM CDT | Areal Flood Warning | OUN | Canadian | 9 min |
| Sep 1, 2:44 AM CDT | Areal Flood Warning | OUN | Canadian, Oklahoma | 3 hr |
| Sep 1, 2:49 AM CDT | Areal Flood Warning | OUN | Canadian | 3 hr |
| Sep 1, 4:11 AM CDT | River Flood Advisory | OUN | Pottawatomie, Seminole | 3 hr |
| Sep 1, 4:17 AM CDT | Areal Flood Warning | OUN | Hughes | 3 hr |
| Sep 1, 5:17 AM CDT | River Flood Advisory | OUN | Canadian, Oklahoma | 15 hr |
| Sep 1, 5:55 AM CDT | Flash Flood Warning | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 3 hr |
| Sep 1, 6:00 AM CDT | Flash Flood Warning | OUN | Garvin, Grady, McClain | 3 hr |
| Sep 1, 6:48 AM CDT | Areal Flood Advisory | OUN | Atoka, Coal, Garvin, Johnston, Murray, Pontotoc | 3 hr |
| Sep 1, 7:42 AM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Murray | 3 hr |
| Sep 1, 8:07 AM CDT | Flash Flood Warning | OUN | Atoka | 3 hr |
| Sep 1, 8:11 AM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Johnston, Love, Marshall | 3 hr |
| Sep 1, 8:17 AM CDT | Areal Flood Advisory | OUN | Cleveland, Pottawatomie | 3 hr |
| Sep 1, 8:34 AM CDT | Flash Flood Warning | OUN | Carter, Murray | 3 hr |
| Sep 1, 9:03 AM CDT | Flash Flood Warning | OUN | Love | 3 hr |
| Sep 1, 9:50 AM CDT | Areal Flood Advisory | OUN | Atoka, Coal, Hughes, Johnston, Murray, Pontotoc | 3 hr |
| Sep 1, 11:18 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 15 hr |
| Sep 1, 11:20 AM CDT | River Flood Advisory | OUN | Lincoln, Oklahoma, Pottawatomie | 22 hr |
| Sep 1, 2:59 PM CDT | Special Weather Statement | OUN | Harper | 31 min |
| Sep 1, 4:03 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Jefferson, Stephens | 3 hr |
| Sep 1, 4:18 PM CDT | Special Weather Statement | OUN | Harper | 27 min |
| Sep 1, 4:35 PM CDT | Areal Flood Advisory | OUN | Carter, Jefferson, Murray | 3 hr |
| Sep 1, 4:56 PM CDT | Special Weather Statement | OUN | Harper | 34 min |
| Sep 1, 5:14 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 46 min |
| Sep 1, 5:59 PM CDT | Special Weather Statement | OUN | Woodward | 31 min |
| Sep 1, 6:06 PM CDT | Areal Flood Advisory | OUN | Johnston, Murray, Pontotoc | 3 hr |
Nearby
Tornado Warnings in Oklahoma, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.